# SDR ALGAR1281151434

- Difficulty date: January 28, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N206DB
- Make and model: Bell 206L-4
- Aircraft serial: 52127
- Aircraft time: 9,594 hours
- Engine: Allsn 250C20
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Hanger Assy
- Part number: 206033412123S
- Condition: Mismanufactured
- Location: Tail Boom
- Component: Tail Boom, Bell
- Component part number: 206704727101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3EA HANGER SUPPORTS PN 206-033-412-123S, RADIUS OUTER EDGES RECEIVED NEW FROM MFG DEFORMED AND WILL NOT FIT IN FIXTURE.
